Doctor insights on:
Bion Tears Medication
Was using FML (fluorometholone) eye drops, Bion tears at same time for inflammed eye.Told to stop after a week, eye is no better. Can 2 eye drops be used at same time.
Yes, wait 10 min.: Yes, 2 different eye drops can be used around the same time, but wait at least 10 minutes between one dose and the next. Also, if your eye is no better after a week on the above drops you need to call your eye doctor and arrange for a follow up visit to see why you're not getting better. Do this ASAP. ...Read more
The path of tears is blocked which is causing infection.Should she under go surgery or depend on medication?
Surgery is likely to: Provide better results, provided it is done by a surgeon skilled in this type of operations. ...Read more
What is the typical treatment for a muniscus tear is there surgery involved? What kind of pain medication and how long is recovery?
Hello. : Hello. I don't know the extent of your injury. Often, arthroscopic surgery is done to the knee. This means that the surgery is done internally, without filleting the knee open. Without knowing more about your injury it is hard to say how long the recovery would be. If there is a small tear and that is removed, your recovery time could be four to six weeks. (this doesn't mean you need to lie in bed for four to six weeks; but you wouldn't want to be playing sports). It the doctor only needed to remove loose bodies from the joint space, that recovery might take two to four weeks. It the meniscus requires repair, it could take four months or longer for a full recovery. Often patients are prescribed non-steroidal anti-inflammatory medications. Narcotics are often prescribed post operatively to control pain. ...Read more
Several doctors no one can answer why my skin on my forearm is tearing, ripping, and brusing . I do not take any medication . Can any one help.
Easy bruising: Easy bruising may be due to blood platelet problems, vit c deficiency, vasculitis affecting capillaries, Aspirin or NSAID use, or liver disorders. I recommend an evaluation by a hematologist to determine the cause. Easy bruising will show up in thin skinned areas like the forearms and back of hands. Nose and gum bleeding can occur. ...Read more
Is it ok to have careful anal sex after a month from the anal tear healing? A month of medication & wait another month to make sure the tear is safe?
Please help! I have been itchy from head to toe for about 6 weeks now. Haven't changed any products or medications. I'm starting to tear my skin up.
When my lips get dry the corner of my lips tear Wats is the cause n what is it called. Is there medication to prevent it?
Can a person with anal fissure that has taken medication to heal the tear have anal sex after a long while let's say 2-3 months after the wound healed?
I have dry eye, is there a medication I can ask for to help my eyes produce their own tears? I'd prefer not to use eye drops constantly.
What is the cause?:
Dry eyes are a symptom. There are different reasons for this. Depending on the cause of the dry eyes there may or may not be a different medication.
Follow up with the prescriber. Eyes can be difficult to assess over the internet as we cannot do acuity testing.
Due to this limitation, I do not prescribe for the eyes online for best practices. ...Read more
I am having some wear and tear around my anal orrifice may be due to hard stool i am passing for two three days. Is it piles? Suggest medication pleas
Piles are Hemorrhoid: s.They can be internal or external.The local irritation can be soothed with an OTC steroid cream,but we have to get your stools soft and more easily passable.This is done with daily fiber and a little extra water to your system.It will take a week or two to reregulate your system to have a daily,soft BM without the need to force.U can add daily Metamucil to your high fiber diet. All the best. ...Read more
Docs Please tell, does partial thickness Acl tear with preserved ligaments attachment, heal completely with rest,rehab & medication without surgery?
Hi doctor I am suffering with constipation and it’s quite sore at my anus and slight tear due to pushing out. What type of medication can I buy ?
Fiber and water:
You may take a fiber laxative like Metamucil and drink enough water daily so that your urine is colorless. For the long term you may try to increase your intake of fiber foods. Consult this site for fiber foods.
http://www.mayoclinic.org/healthy-lifestyle/nutrition-and-healthy-eating/in-depth/high-fiber-foods/art-20050948 ...Read more
What pain medications would you prescribe for mild AC joint djd, supraspinatis distal tendinopathy w/o tear, mild SA bursitis all in the shoulder?
What should I expect during my recovery from tear duct reconstruction surgery? I am about to have surgery to fix a blocked tear duct in my right eye. How long is the recovery from this surgery? Will i take any medications after tear duct reconstruction, w
I am experiencing chest pain or discomfort (worsened by: after deep breaths, after trauma, after sudden movements, applying pressure on the chest, bending forward) (quality: sensation of tearing pain) (severity: moderate) (better by: antacid medications,
Chest pain : If you have chest discomfort which lasts for more than a few minutes and is concerning to you, you should seek immediate medical attention. There are many causes of chest pain and some are not serious but coronary syndromes and pulmonary emboli can be fatal so please get checked out right away. ...Read more
Have seen hematologist my nose or gumsdoes not bleed do have tearing and brusing on forearm and back of hand and no where else no medication taken?
Every time I have a cold i get coughing fits. Can't control them with medication. I feel like i'm choking, runny nose, tears, sore stomach muscles. ?
Hi! my left eye swollen and tearing when i woke up. No redness or pain but a bit itch and i had sore throat for 3days without any medication.
I dont know how to comfront my pcp but he labeled me as a drug seeker and I honest to god am not im just in severe pain. What do u do. Im In tears.
How do you know: relation with a physician could be complicated it is like relation with parent they are trying-to tell you to do the right thing and we thing we know more And there is trust issue if a patient brake that trust once it is very hard to repair that So either go to your old one and have heart to heart talk and see if he or she will trust you again Or start with new physician a relation based on trust ...Read more